Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bradycardia detected in ecg. Is it due to drug ?

i m taking amlopres AT since 2004. last month my ecg showed bradycardia. is it due to the drug? can i stop taking drug for hypertension as my bp was 120/80? does a bp patient has to take drug till death?
Asked On : Tue, 21 Jun 2011
Answers:  5 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Critical Care Specialist 's  Response
with a heart rate of 88, u need not worry.
its perfect. u can continue the drug.
Dr Navdeep Goyal,
I.C.U Specialist.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Pediatrician Dr. Sumitra Kumar Mukherjee's  Response
AmilopressAT contains Amilodopine and Atenanol either 25mgm or 50mgm.It is the Atenanol which is a selective Beta blocker can slow the heart rate.You have got your blood pressure well controlled.If you are taking blood pressure tablets for a long time you should continue with out stopping. Blood pressure can go up alarmlingly high if treatmrnt is discontinued abruptly. High blood pressure can bring Stroke. Heart attacks and target organ damages. I think you should see your doctor who may change your medication if bradycardia bothers you.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Anesthesiologist Dr. Dilip.Shah.'s  Response
your combination -Amlopress-At-contain-Amlodipine-5mg and Atenolol-50mg.Both combination can produce Bradycardia.I think ,you do E.C.G. to rule out any cardiac abnormality.Otherwise ask your doctor to change combination.
Answered: Sun, 3 Jul 2011
I find this answer helpful
  User's Response
YOUR B.P. IS EXECELLENT. BUT IT MAY BE DUE TO ATENOLOL PRESENT IN YOUR AMLOPRESS AT .IF YOUR PULE IS VERY LESS OR LESS THAN 50 . YOU MAY SWITCH OVER TO OTHER LOSARTNA OR DIURETIC TYPE OF DRUG.
Answered: Tue, 21 Jun 2011
  User's Response
hi welcome to health care magic.as main side effect of drug palpitation and paddel oedema also produse hypotention,arrythemia etc.your blood pressure is perfect you should not stop your medicine without concern your physician.so concern your physician first.
thamks
dr.dhara
dhara.shah84@yahoo.in
Answered: Fri, 24 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor